# SDR SWIA2020010947600

- Difficulty date: November 13, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430351S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE MIDDLE CAP CHAFE, FLAGGED (C-CHECK) RO 01/07/2020  REMOVED AND REPLACED CHAFED LH INBD FLAP VANE MIDDLE CAP WITH NEW (P/N 601R14303-51S) WITH NEW FASTENERS, REF BOMBARDIER DWG AND CRJ200 SRM.  / SKYCARD COMPLIED WITH IN ITS ENTIRITY.
